Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 37, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 1, 2008, 8:36 PM CDT for Lincoln County, Payne County, Oklahoma. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2008, 8:36 PM CDT (01:36 UTC)
- Expired
- May 1, 2008, 9:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Lincoln County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 82 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 8:44 PM CDT | HAIL 1.75 | Agra, OK | |
| May 1, 8:50 PM CDT | HAIL 1.5 | 3 Nne Avery, OK | |
| May 1, 8:54 PM CDT | HAIL 1.25 | Cushing, OK | |
| May 1, 8:54 PM CDT | HAIL 1.75 | Cushing, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 6:15 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3804 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1259 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 30.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 020136
TOROUN
OKC081-119-020215-
/O.NEW.KOUN.TO.W.0037.080502T0136Z-080502T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
836 PM CDT THU MAY 1 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 915 PM CDT
* AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTH OF
AGRA...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE AGRA...AVERY AND CUSHING.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS. STOPPING UNDER BRIDGES WILL BLOCK THE
ROAD AND PREVENT YOU AND OTHERS FROM REACHING SAFE SHELTER.
LAT...LON 3588 9661 3582 9690 3587 9695 3608 9683
3608 9662
TIME...MOT...LOC 0136Z 217DEG 21KT 3586 9687
$$3 follow-up statements
000
WWUS54 KOUN 020152
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
851 PM CDT THU MAY 1 2008
OKC081-119-020215-
/O.CON.KOUN.TO.W.0037.000000T0000Z-080502T0215Z/
LINCOLN OK-PAYNE OK-
851 PM CDT THU MAY 1 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN PAYNE AND NORTHEASTERN LINCOLN COUNTIES...
AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHWEST
OF CUSHING...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE CUSHING.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS. STOPPING UNDER BRIDGES WILL BLOCK THE
ROAD AND PREVENT YOU AND OTHERS FROM REACHING SAFE SHELTER.
LAT...LON 3588 9661 3591 9679 3593 9684 3606 9683
3608 9662
TIME...MOT...LOC 0151Z 217DEG 21KT 3593 9680
$$000
WWUS54 KOUN 020202
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
901 PM CDT THU MAY 1 2008
OKC081-119-020215-
/O.CON.KOUN.TO.W.0037.000000T0000Z-080502T0215Z/
LINCOLN OK-PAYNE OK-
901 PM CDT THU MAY 1 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN PAYNE AND NORTHEASTERN LINCOLN COUNTIES...
AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CUSHING...
MOVING NORTHEAST AT 30 MPH. GOLF BALL SIZE HAIL WAS REPORTED IN
CUSHING AT 900 PM. HAIL UP TO THE SIZE OF TENNIS BALLS IS LIKELY.
* LOCATIONS IN THE WARNING INCLUDE CUSHING.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS. STOPPING UNDER BRIDGES WILL BLOCK THE
ROAD AND PREVENT YOU AND OTHERS FROM REACHING SAFE SHELTER.
LAT...LON 3588 9661 3592 9678 3595 9683 3606 9683
3608 9662
TIME...MOT...LOC 0201Z 230DEG 24KT 3599 9671
$$000
WWUS54 KOUN 020209
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT THU MAY 1 2008
OKC081-119-020217-
/O.EXP.KOUN.TO.W.0037.000000T0000Z-080502T0215Z/
LINCOLN OK-PAYNE OK-
907 PM CDT THU MAY 1 2008
...THE TORNADO WARNING FOR SOUTHEASTERN PAYNE AND NORTHEASTERN
LINCOLN COUNTIES EXPIRES AT 915 PM CDT...
ALTHOUGH THE TORNADO WARNING HAS EXPIRED...LARGE HAIL REMAINS LIKELY
NEAR YALE AND QUAY.
LAT...LON 3588 9661 3592 9678 3595 9683 3606 9683
3608 9662
TIME...MOT...LOC 0207Z 230DEG 24KT 3605 9665
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 1, 2:30 PM CDT, 6 hours 6 minutes earlier.
Area forecast discussion, May 1, 2:30 PM CDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 230 PM CDT THU MAY 1 2008 .DISCUSSION... THE LARGER SCALE PERSPECTIVE FOR TONIGHTS WEATHER HAS NOT CHANGED MUCH FROM EARLIER. THE MOST WESTWARD OF TWO SMALL MID/UPPER LOWS OVER THE CENTRAL ROCKIES IS CURRENTLY PIVOTING THROUGH THE BASE OF A BROADER SCALE TROUGH OVER THE FOUR CORNERS REGION WHICH IS MAINTAINING AN AXIS OF LARGER PRESSURE FALLS OVER THE OKLAHOMA PANHANDLE. AN ASSOCIATED COLD FRONTAL BOUNDARY NEAR A LINE FROM MEDFORD TO SEILING HAS STALLED WHILE THE DRYLINE HAS BECOME SLIGHTLY MORE DISCERNIBLE FROM PERRY...TO EL RENO...AND WAURIKA. A 20Z BALLOON FROM KOUN WILL BE RELEASED SHORTLY. IN THE MEANTIME... SATELLITE AND PROFILER/METARS TRENDS CONTINUE TO INDICATE SHALLOW MOISTURE AND A MODEST CAP. ISOLATED CONVECTION REMAINS UNLIKELY BUT POSSIBLE ANYWHERE NEAR THE DRYLINE THROUGH MID EVENING...BY WHICH TIME THE DRYLINE SHOULD HAVE RETREATED IN RESPONSE TO THE APPROACHING UPPER LOW. MEANWHILE...THE STALLED FRONT OVER NORTHERN OKLAHOMA SHOULD RESUME A SOUTHWARD MOVEMENT TOWARD THE DRYLINE AND INTO A DEEPENING MOIST WARM SECTOR. OUR GREATEST CONCERN FOR SEVERE THUNDERSTORMS IS THIS EVENING AS THE DRYLINE RETREATS TOWARD THE REORGANIZING COLD FRONT OVER NORTHWEST OR NORTH CENTRAL OKLAHOMA...WHICH IS WHEN INSTABILITY WILL HIGHEST...CONVECTIVE INHIBITION LOWEST...AND VERTICAL WIND PROFILES MOST SUPPORTIVE OF SUPERCELLS. AFTER MIDNIGHT...WE STILL ANTICIPATE THAT THE CONVECTIVE MODE WILL GRADUALLY TRANSITION AWAY FROM SUPERCELLS AND MORE TOWARD MULTICELLS...INCLUDING A SQUALL-LINE...ESPECIALLY EAST OF INTERSTATE 35. ASIDE FROM THE ABOVE MENTIONED SEVERE WEATHER CONCERNS...HIGH BASED SHOWERS ARE FORMING NEAR DEEPER PORTIONS OF A BAROCLINIC ZONE NEAR THE KANSAS/COLORADO BORDER. A LOCAL RUN OF THE WRF ARW SHOWS THESE SHOWERS REACHING THE KANSAS/OKLAHOMA BORDER NORTH OF WOODWARD BETWEEN 22 AND 24Z...WITH A SMALL RISK OF SHORT TERM/HIGH WIND POTENTIAL. WILL HAVE TO MONITOR CLOSELY. AFTER TONIGHT...THE GRIDDED FORECAST RESEMBLES THE GFS AND ASSOCIATED MAV MOS...WHICH SHOW A SIGNIFICANT DRY AND COOLER PERIOD BEGINNING FRIDAY AND CONTINUING THROUGH THE WEEKEND...BY WHICH TIME THE GFS...WHICH AGREES WITH THE LARGER SCALE MESSAGE OF THE GFS ENSEMBLE MEAN AND ECMWF...DEVELOPS A SPLIT-FLOW PATTERN AND CONTINUES IT THROUGH MIDWEEK...SUGGESTING A DIFFICULT FORECASTING PERIOD BEGINNING NEXT WEEK...WITH CHANCES OF CONVECTION RETURNING TO THE REGION WITH THE DETAILS HIGHLY UNCERTAIN. .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 52 71 43 65 / 20 10 10 10 HOBART OK 50 75 41 68 / 10 0 10 10 WICHITA FALLS TX 56 80 45 71 / 10 10 10 10 GAGE OK 40 66 36 65 / 10 0 10 10 PONCA CITY OK 53 68 41 67 / 30 10 10 0 DURANT OK 64 76 53 69 / 20 20 10 10 .OUN WATCHES/WARNIN ****ERROR: INCOMPLETE DATA
Hazardous weather outlook, May 1, 7:30 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT THU MAY 1 2008
OKZ004>048-050>052-TXZ083>090-021200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
730 PM CDT THU MAY 1 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA.
LOCATION...
MAINLY EAST OF A LINE EXTENDING FROM CHEROKEE...TO WEATHERFORD..TO
WAURIKA.
TIMING...
THE BEST CHANCES FOR SEVERE STORMS WILL BE THIS EVENING OVER
NORTH-CENTRAL AND CENTRAL OKLAHOMA...AND FROM LATE EVENING THROUGH
THE OVERNIGHT HOURS ACROSS CENTRAL AND SOUTHEAST OKLAHOMA.
IMPACTS...
SUPERCELLS ARE POSSIBLE MAINLY THIS EVENING...WHICH MAY BE
ACCOMPANIED BY BASEBALL SIZE HAIL...75 MPH WINDS...AND TORNADOES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS
EVENING AND OVERNIGHT.
DISCUSSION...
STRONG AND SEVERE THUNDERSTORMS WILL OCCUR ALONG AN WESTWARD
RETREATING DRY LINE AND AFFECT CENTRAL AND NORTH-CENTRAL PORTIONS OF
OKLAHOMA THROUGH MID EVENING. THE PRESENCE OF MODERATE INSTABILITY
AND STRONG WIND SHEAR WILL SUPPORT A HIGH LIKELIHOOD OF SEVERE
STORMS...INCLUDING HIGH-END SUPERCELLS.
BY LATE EVENING...A COLD FRONT WILL STRENGTHEN ACROSS NORTHWEST
OKLAHOMA AND MERGE WITH THE MENTIONED DRY LINE...BEFORE MOVING
QUICKLY SOUTHEAST TONIGHT. AS THIS FRONT PASSES THROUGH THE SLIGHT
RISK AREA...STRONG TO SEVERE STORMS WILL BE POSSIBLE...AND AS THE
EVENING AND OVERNIGHT HOURS PROGRESS...THE RISK FOR SUPERCELLS WILL
DIMINISH IN FAVOR OF A SQUALL LINE. THE MOST LIKELY HAZARDS TO
ACCOMPANY A SQUALL LINE INCLUDE 65 MPH WINDS... QUARTER SIZE
HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
VERY STRONG WINDS WILL BE LIKELY OVER NORTHWEST AND WEST-CENTRAL
OKLAHOMA THROUGH MUCH OF THE EVENING AS A COLD FRONT PASSES THROUGH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN PLAINS EACH DAY
FROM MONDAY THROUGH WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE...
ESPECIALLY TUESDAY AND WEDNESDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM FRIDAY.
11In the hours before
Local storm report, May 1, 8:07 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL 6 W CHANDLER 35.71N 96.98W
05/01/2008 E1.00 INCH LINCOLN OK PUBLIC
&&
LAMERSLocal storm report, May 1, 8:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
812 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL GLENCOE 36.23N 96.93W
05/01/2008 E2.75 INCH PAYNE OK PUBLIC
&&
LAMERSLocal storm report, May 1, 8:18 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
818 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL MIDWEST CITY 35.46N 97.39W
05/01/2008 E1.75 INCH OKLAHOMA OK NWS EMPLOYEE
HAIL LASTED ABOUT 10 MINUTES. DAMAGE TO SOME VEHICLES.
REPORT WAS FROM SOUTHEAST 15TH AND DOUGLAS. REPORTED BY
AN NSSL EMPLOYEE.
&&
LAMERSLocal storm report, May 1, 8:25 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 2 NE CHANDLER 35.73N 96.85W
05/01/2008 E1.75 INCH LINCOLN OK LAW ENFORCEMENT
&&
LAMERSLocal storm report, May 1, 8:28 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
828 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL 1 S WARWICK 35.67N 97.00W
05/01/2008 E3.00 INCH LINCOLN OK NWS EMPLOYEE
&&
JPIKELocal storm report, May 1, 8:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL CARNEY 35.81N 97.02W
05/01/2008 E2.75 INCH LINCOLN OK EMERGENCY MNGR
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:02 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 43 min |
| May 1, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 34 min |
| May 1, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 24 min |
| May 1, 7:24 PM CDT | Tornado Warning | OUN | Noble, Payne | 21 min |
| May 1, 7:26 PM CDT | Tornado Warning | OUN | Lincoln, Logan, Payne | 34 min |
| May 1, 7:28 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma | 47 min |
| May 1, 7:43 PM CDT | Tornado Warning | OUN | Noble, Payne | 17 min |
| May 1, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 11 min |
| May 1, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 44 min |
| May 1, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 16 min |
| May 1, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 20 min |
| May 1, 10:38 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 37 min |
| May 1, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 35 min |
| May 1, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 27 min |
| May 1, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble, Payne | 48 min |
| May 2, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Oklahoma | 28 min |
| May 2, 12:20 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 40 min |
| May 2, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Logan, McClain, Oklahoma and 1 more | 34 min |
| May 2, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 47 min |
| May 2, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 38 min |
| May 2, 1:00 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 30 min |
| May 2, 1:04 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 26 min |
| May 2, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Stephens | 49 min |
| May 2, 1:31 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 44 min |
| May 2, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 48 min |
| May 2, 2:46 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 45 min |
| May 2, 10:04 AM CDT | Red Flag Warning | OUN | Ellis, Harper, Woods, Woodward | 9 hr |
| May 2, 4:49 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Custer and 13 more | 8 hr |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.